Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2006, Vol. 15 Issue (12): 2809-2818    DOI: 10.1088/1009-1963/15/12/008
GENERAL Current Issue| Next Issue| Archive| Adv Search |
The Jacobi elliptic function-like exact solutions to two kinds of KdV equations with variable coefficients and KdV equation with forcible term
Taogetusang, Sirendaoerji
College of Mathematical Science, Inner Mongolia Normal University, Huhhot 010022, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn